# SDR SWAA2023092694277

- Difficulty date: August 27, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND HEAVY SCRATCHES AT AFT OF AFT CARGO COMPARTMENT BULKHEAD LOWER FLOOR SUPPORT ANGLE FROM S-26L TO S-26R STA 947.75<[01] REF TASK CARD TTG8Q00N2QKZ FOR TASK COMPLETION;[02] VERIFIED STEP 1 DUPLICATED FAULT TTG8Q00N2QKZ
